A v-analogue of Peel's theorem

J Chuang, H Miyachi, KM Tan

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)

Abstract

We compute the v-decomposition numbers d(lambdamu)(v) for lambda being a hook partition, and mu e-regular. (C) 2004 Elsevier Inc. All rights reserved
Translated title of the contributionA v-analogue of Peel's theorem
Original languageEnglish
Pages (from-to)219 - 231
Number of pages13
JournalJournal of Algebra
Volume280 (1)
DOIs
Publication statusPublished - Oct 2004

Bibliographical note

Publisher: Academic Press

Fingerprint Dive into the research topics of 'A <i>v</i>-analogue of Peel's theorem'. Together they form a unique fingerprint.

Cite this